Alert archive / New York / Flood Watches in 2015
Flood Watch 6, NWS Buffalo, NY
NWS Buffalo, NY issued this flood watch at Sep 29, 2015, 10:22 AM EDT for 8 counties in New York. It took effect at Sep 29, 2015, 4:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2015, 10:22 AM EDT (14:22 UTC)
- In effect from
- Sep 29, 2015, 4:00 PM EDT
- Expired
- Sep 30, 2015, 4:12 AM EDT
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Lewis County, NY, Livingston County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY
The radar
The Binghamton radar (KBGM), 123 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
684 WGUS61 KBUF 291422 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 1022 AM EDT TUE SEP 29 2015 ...FLOOD WATCH IN EFFECT LATE THIS AFTERNOON THROUGH WEDNESDAY MORNING FOR PARTS OF WESTERN AND NORTH CENTRAL NEW YORK... NYZ004>006-008-013-014-020-021-292230- /O.NEW.KBUF.FA.A.0006.150929T2000Z-150930T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-LIVINGSTON-ONTARIO-CATTARAUGUS- ALLEGANY- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO... LOWVILLE...GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE 1022 AM EDT TUE SEP 29 2015 ...FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL AND WESTERN NEW YORK... INCLUDING THE FOLLOWING IN CENTRAL ...NEW YORK...LEWIS... NORTHERN CAYUGA AND OSWEGO. IN WESTERN NEW YORK...ALLEGANY... CATTARAUGUS...LIVINGSTON...ONTARIO AND WAYNE. * FROM 4 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING. * A COLD FRONT CROSSING WESTERN AND CENTRAL NEW YORK TODAY AND TONIGHT WILL GENERATE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WITHIN A TROPICAL AIRMASS. TWO TO FOUR INCHES OF RAIN IS POSSIBLE THAT MAY LEAD TO FLOODING ON STREAMS AND CREEKS IN ADDITION TO AREAS OF POOR DRAINAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$
3 follow-up statements
517 WGUS61 KBUF 291944 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 344 PM EDT TUE SEP 29 2015 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING FOR PARTS OF WESTERN AND NORTH CENTRAL NEW YORK... NYZ004>006-008-013-014-020-021-300345- /O.CON.KBUF.FA.A.0006.150929T2000Z-150930T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-LIVINGSTON-ONTARIO-CATTARAUGUS- ALLEGANY- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO... LOWVILLE...GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE 344 PM EDT TUE SEP 29 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL AND WESTERN NEW YORK...INCLUDING THE FOLLOWING IN CENTRAL ...NEW YORK...LEWIS...NORTHERN CAYUGA AND OSWEGO. IN WESTERN NEW YORK...ALLEGANY...CATTARAUGUS... LIVINGSTON...ONTARIO AND WAYNE. * THROUGH WEDNESDAY MORNING. * A COLD FRONT CROSSING WESTERN AND CENTRAL NEW YORK TODAY AND TONIGHT WILL GENERATE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WITHIN A TROPICAL AIRMASS. TWO TO FOUR INCHES OF RAIN IS POSSIBLE THAT MAY LEAD TO FLOODING ON STREAMS AND CREEKS IN ADDITION TO AREAS OF POOR DRAINAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$
362 WGUS61 KBUF 300056 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 856 PM EDT TUE SEP 29 2015 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING FOR PARTS OF WESTERN AND NORTH CENTRAL NEW YORK... NYZ004>006-008-013-014-020-021-300900- /O.CON.KBUF.FA.A.0006.000000T0000Z-150930T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-LIVINGSTON-ONTARIO-CATTARAUGUS- ALLEGANY- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO... LOWVILLE...GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE 856 PM EDT TUE SEP 29 2015 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL AND WESTERN NEW YORK...INCLUDING THE FOLLOWING IN NORTH CENTRAL NEW YORK...LEWIS...NORTHERN CAYUGA AND OSWEGO. IN WESTERN NEW YORK...ALLEGANY...CATTARAUGUS... LIVINGSTON...ONTARIO AND WAYNE. * THROUGH WEDNESDAY MORNING. * A COLD FRONT WILL SLOWLY SETTLE ACROSS WESTERN AND CENTRAL NEW YORK OVERNIGHT. THE FRONT WILL INTERACT WITH COPIOUS AMOUNTS OF TROPICAL MOISTURE TO PRODUCE A SOAKING RAIN ACROSS THE WHOLE REGION...WITH THE RAINFALL POSSIBLY BEING EXTENSIVE ENOUGH TO PRODUCE FLOODING ON SOME TRIBUTARIES AS WELL AS IN AREAS OF POOR DRAINAGE. THE STEADIEST AND HEAVIEST RAIN WILL BE FOUND FROM ALLEGANY COUNTY NORTHEASTWARD ACROSS THE FINGER LAKES REGION TO LEWIS COUNTY WHERE SEVERAL INCHES OF RAIN COULD FALL BY DAYBREAK WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES && $$ RSH
741 WGUS61 KBUF 300812 FFABUF FLOOD WATCH NATIONAL WEATHER SERVICE BUFFALO NY 412 AM EDT WED SEP 30 2015 NYZ004>006-008-013-014-020-021-300915- /O.CAN.KBUF.FA.A.0006.000000T0000Z-150930T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-LIVINGSTON-ONTARIO-CATTARAUGUS- ALLEGANY- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO... LOWVILLE...GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE 412 AM EDT WED SEP 30 2015 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL AND WESTERN NEW YORK HAS BEEN CANCELLED. RAINFALL HAS DIMINISHED IN INTENSITY EARLY THIS MORNING. LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH LATE MORNING BUT IS NOT EXPECTED TO BE HEAVY ENOUGH TO RESULT IN ANY FLOODING. $$ HITCHCOCK
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Sep 29, 7:32 AM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Sep 29, 7:32 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
732 AM EDT TUE SEP 29 2015
.SYNOPSIS...
INCREASING MOISTURE WILL GENERATE WIDESPREAD RAINFALL ACROSS THE
REGION TODAY AS A COLD FRONT WILL SLOWLY ADVANCE ACROSS THE REGION
LATER TODAY AND THIS EVENING. THE ABUNDANT MOISTURE WILL BRING THE
POTENTIAL FOR MODERATE TO HEAVY RAINFALL BEFORE THE RAIN TAPERS OFF
LATE TONIGHT AND INTO WEDNESDAY MORNING. BEHIND THE COLD
FRONT...COOLER AIR WILL THEN POUR OVER THE EASTERN GREAT LAKES
REGION WITH A CHANCE FOR SHOWERS THROUGH THE REMAINDER OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
DEEP LAYER MOISTURE ACROSS THE REGION WILL PROVIDE THE FODDER FOR
WIDESPREAD PRECIPITATION THIS AFTERNOON THROUGH TONIGHT. WILL HAVE
CATEGORICAL POPS ACROSS THE AREA AS A SERIES OF SMALL BUT EFFECTIVE
VORTICITY MAXIMA PRECEDE AN APPROACHING COLD FRONT. WHEREAS THE
HEAVIEST PRECIP AND HIGHEST QPF WILL BE JUST EAST OF THE FORECAST
AREA...A SWATH FROM THE WESTERN SOUTHERN TIER TO THE FINGER LAKES
AND SOUTHERN TUG HILL PLATEAU WILL SEE MORE THAN AN INCH OF RAIN BY
WEDNESDAY MORNING...WITH AMOUNTS TAPERING BACK TO AROUND A THIRD TO
A HALF INCH ACROSS THE NIAGARA FRONTIER. THE COLD FRONT WILL CROSS
THE REGION THIS EVENING WITH THE PRECIPITATION SETTING UP BEHIND THE
FRONT TONIGHT.
AFTER A MILD AND HUMID NIGHT WITH TEMPS MAINLY IN THE 60S...
TEMPERATURES TODAY WILL ONLY CLIMB INTO THE LOWER 70S ACROSS MOST
AREAS WITH READINGS PERHAPS TOUCHING 75 ALONG THE LAKE ONTARIO
PLAINS OWING TO DOWNSLOPING OFF OF THE ALLEGANY PLATEAU ON SOUTHERLY
FLOW AHEAD OF THE FRONT. LOW TEMPERATURES TONIGHT WILL BE QUITE A
BIT COOLER AS NORTH NORTHEASTERLY WINDS USHER IN A PROFOUND AIRMASS
CHANGE...WITH LOWS IN THE LOWER 50S.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
THE SURFACE COLD FRONT WILL HAVE MOVED WELL SOUTHEAST OF THE AREA BY
WEDNESDAY MORNING AS HIGH PRESSURE BUILDS INTO THE UPPER GREAT LAKES.
SOME SHOWERS MAY PERSIST DURING THE DAY WEDNESDAY ESPECIALLY ALONG
THE SOUTHER TIER AND SOUTHERN FINGER LAKES BUT THE AXIS OF THE MOST
PERSISTENT AND HEAVIEST PRECIPITATION WILL BE SHIFTING AWAY FROM THE
AREA. DRIER AIR WILL WORKS INTO THE AREA WEDNESDAY NIGHT INTO
THURSDAY WHICH WILL DRY THINGS OUT WITH SOME POSSIBLE BREAKS IN THE
CLOUD COVER BY THURSDAY.
MUCH COOLER TEMPERATURES ARE EXPECTED BEHIND THE FRONT BRINGING AN
AUTUMN0-LIKE FEEL WITH HIGHS BOTH WEDNESDAY AND THURSDAY IN THE
UPPER 50S TO LOWER 60S. THE COLD AIR ADVECTION PATTERN WILL ALSO
BRING GUSTY WINDS NORTHEAST WINDS OF 20-30 MPH DURING THE DAY
WEDNESDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
BROAD SURFACE HIGH PRESSURE WILL BE FOUND ACROSS THE GREAT LAKES
AND EASTERN CANADA INTO THE WEEKEND WHILE THE SYSTEM ALONG THE
EASTERN SEABOARD REMAINS STATIONARY. HOWEVER THERE IS HIGH SPREAD
AMONG ENSEMBLE SOLUTIONS OVER THIS TIME PERIOD ON COASTAL FRONT
PLACEMENT SO FORECAST CONFIDENCE IS RATHER LOW. IN ADDITION
TROPICAL DEPRESSION ELEVEN WILL BE ABSORBED INTO THE EAST COAST
SYSTEM FURTHER ADDING TO UNCERTAINTY OF COASTAL FRONT PLACEMENT.
WILL KEEP A COOL AND MOIST FORECAST IN PLACE THROUGH THE WEEKEND
AS AREAS REMAINS IN NORTHERLY TO NORTHEASTERLY FLOW AND ON WESTERN
EDGE OF MOISTURE ALONG THE EAST COAST.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
SHOWER ACTIVITY WILL INCREASE IN COVERAGE AND INTENSITY LATER THIS
MORNING AS MOISTURE CONVERGENCE STRENGTHENS ACROSS THE REGION AHEAD
OF A SLOW MOVING COLD FRONT APPROACHING THE REGION FROM THE WEST. AS
A RESULT...SHOWERS WILL EXPAND IN COVERAGE FROM THE SOUTHWEST WITH
WIDESPREAD MVFR CONDITIONS AND AREAS OF IFR OVER HIGHER TERRAIN.
THESE CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE REST OF THE
FORECAST PERIOD AS PRECIPITATION THE SLOW MOVING FRONT IS NOT
EXPECTED TO EXIT THE AREA UNTIL WEDNESDAY.
OUTLOOK... TUESDAY NIGHT...MVFR/IFR IN LOW CLOUDS AND SHOWERS.
WEDNESDAY...MORNING IFR/MVFR WITH A FEW LEFT OVER
SHOWERS...IMPROVING TO VFR THROUGH THE AFTERNOON. THURSDAY THROUGH
SATURDAY...VFR. A FEW SHOWERS ARE POSSIBLE ACROSS CNY.
&&
.MARINE...
EXPECT 10 TO 15 KNOTS SOUTHWESTERLY WIND AHEAD OF AN APPROACHING
COLD FRONT THIS MORNING AND EARLY AFTERNOON. FOLLOWING THE COLD
FRONTAL PASSAGE... WINDS WILL SHARPLY VEER TO THE NORTHWEST OR NORTH
BETWEEN 18Z AND 21Z ON LAKE ERIE AND THE WESTERN PORTION OF LAKE
ONTARIO...AND BETWEEN 21Z AND 00Z WEDNESDAY ON THE CENTRAL AND
EASTERN PORTION OF LAKE ONTARIO.
THE COMBINATION OF COLD AIR ADVECTION AND INCREASING NORTHERLY FLOW
WILL BRING A PROLONGED PERIOD OF SMALL CRAFT ADVISORY CONDITIONS TO
THE LAKES...AND LATER LIKELY THE RIVERS AS WELL. EXPECT SCA TO
LINGER ON LAKE ERIE INTO THURSDAY/THURSDAY NIGHT AND FRIDAY/FRIDAY
NIGHT ON LAKE ONTARIO.
&&
.CLIMATE...
THE METEOROLOGICAL SUMMER MONTHS (JUNE, JULY, AUGUST) HAD AIR
TEMPERATURES THAT WERE VERY CLOSE TO NORMAL ACROSS OUR THREE CLIMATE
STATIONS. THE TWO BOOKEND MONTHS TO SUMMER...BOTH MAY AND SEPTEMBER
WERE FABULOUS WITH AIR TEMPERATURES MUCH ABOVE NORMAL. THE ANOMALOUS
WARMTH IN BOTH MONTHS WILL LIKELY FINISH OUR THREE CLIMATE STATIONS
IN THE TOP 5 FOR TEMPERATURES FOR NOT ONLY MAY BUT ALSO SEPTEMBER.
BELOW IS A LIST OF THE TOP 5 WARMEST SEPTEMBERS FOR BUFFALO,
ROCHESTER AND WATERTOWN.
BUFFALO..
RANK TEMPERATURE YEAR
(F)
1 71.2 1881
2 68.6 1961
3 67.6 1921
4 67.6 1900
5 66.9 2002
ROCHESTER..
RANK TEMPERATURE YEAR
(F)
1 71.6 1881
2 68.5 1961
3 68.5 1921
4 68.1 1931
5 67.7 2002
WATERTOWN..
RANK TEMPERATURE YEAR
(F)
1 66.7 1961
2 65.8 1971
3 64.4 1959
4 63.5 2002
5 62.8 2011
CURRENTLY THROUGH THE 27TH OUR AVERAGE TEMPERATURE FOR SEPTEMBER IS:
BUFFALO 68.0F
ROCHESTER 68.4F
WATERTOWN 65.0F
THESE AVERAGE TEMPERATURES TO DATE WILL LOWER SOME...ESPECIALLY ON
WEDNESDAY BEHIND THE COLD FRONT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
THURSDAY NIGHT FOR LEZ040-041.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO
MIDNIGHT EDT THURSDAY NIGHT FOR LOZ042>045.
&&
SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...TMA
LONG TERM...FRANKLIN
AVIATION...WCH
MARINE...WCH
CLIMATE...THOMASHazardous weather outlook, Sep 29, 5:22 AM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 522 AM EDT TUE SEP 29 2015 NYZ001>003-007-010-011-019-085-300930- NIAGARA-ORLEANS-MONROE-JEFFERSON-NORTHERN ERIE-GENESEE-CHAUTAUQUA- SOUTHERN ERIE- 522 AM EDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 522 AM EDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>006-008-012>014-020-021-300930- WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-WYOMING-LIVINGSTON-ONTARIO- CATTARAUGUS-ALLEGANY- 522 AM EDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAIN ALONG WITH ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE REGION THROUGH TONIGHT. RAINFALL AMOUNTS OF ONE TO TWO INCHES OR MORE ARE POSSIBLE. SIGNIFICANT RISES WILL BE LIKELY ON SMALL STREAMS AND CREEKS. AT THIS TIME...THERE IS ONLY A SMALL CHANCE OF FLOODING OF CREEKS AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 4:21 AM EDT | Small Craft Advisory | BUF | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.